# SDR QR9R20220802001

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721189342
- Aircraft time: 3,236 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Ahrs
- Part number: 42000332460
- Part serial: 577A
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 AHRS FAILURE DURING HOVER TAXI. REMOVED AND REPLACED #1 AHRU IAW AMM 34-22-00, 4-1. FUNCTIONAL TEST AND TEST PILOT MOC SUCCESSFULLY COMPLETED.
